# SDR AALA201601299021

- Difficulty date: December 4, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG5091
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR UPPER SURFACE SKIN HAS 3 AREA OF TRAPPED WATER INDICATION, BETWEEN ELEVATOR RIB 1 & 6, BETWEEN 10" & 12.2" FROM THE TE.  REPAIRED ELEVATOR SKIN IAW SRM 51-77-13-001 & 55-21-11-201.
